Stochasticity in the image greenhouse model

Braddock R.D., Filar J.A. and Zapert R. (1995) Stochasticity in the image greenhouse model. Mathematical and Computer Modelling, 22 10-12: 15-25. doi:10.1016/0895-7177(95)00176-3


Author Braddock R.D.
Filar J.A.
Zapert R.
Title Stochasticity in the image greenhouse model
Journal name Mathematical and Computer Modelling   Check publisher's open access policy
ISSN 0895-7177
Publication date 1995-01-01
Sub-type Article (original research)
DOI 10.1016/0895-7177(95)00176-3
Open Access Status DOI
Volume 22
Issue 10-12
Start page 15
End page 25
Total pages 11
Language eng
Keyword Image greenhouse model
Stochasticity
Variability
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 24 Jan 2017, 16:09:44 EST by Kay Mackie on behalf of Learning and Research Services (UQ Library)